RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1531–1541 (Mi de10489)  

Partial Differential Equations

Absence Theorems for Some Classes of Nonlinear Systems

A. M. Piccirillo, R. Toscano

Università degli Studi di Napoli Federico II

Full text: PDF file (1126 kB)

English version:
Differential Equations, 2001, 37:11, 1605–1617

Bibliographic databases:

UDC: 517.957
Received: 14.04.2000

Citation: A. M. Piccirillo, R. Toscano, “Absence Theorems for Some Classes of Nonlinear Systems”, Differ. Uravn., 37:11 (2001), 1531–1541; Differ. Equ., 37:11 (2001), 1605–1617

Citation in format AMSBIB
\Bibitem{PicTos01}
\by A.~M.~Piccirillo, R.~Toscano
\paper Absence Theorems for Some Classes of Nonlinear Systems
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1531--1541
\mathnet{http://mi.mathnet.ru/de10489}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951187}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1605--1617
\crossref{https://doi.org/10.1023/A:1017972917057}


Linking options:
  • http://mi.mathnet.ru/eng/de10489
  • http://mi.mathnet.ru/eng/de/v37/i11/p1531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019